Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 14, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 14, Number 2 (1986)
Bull. Amer. Math. Soc. 14 (1986)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 14, Number 2 (1986)
Bull. Amer. Math. Soc. 14 (1986)
More Information
Full-text PDF Free Access     Request Permissions
Hyperbolic and Diophantine analysis
Serge Lang.
Bull. Amer. Math. Soc. 14 (1986), 159-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828820
Arithmetic on curves
Barry Mazur.
Bull. Amer. Math. Soc. 14 (1986), 207-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828821
Solution of a problem raised by Rubel
Y. Katznelson.
Bull. Amer. Math. Soc. 14 (1986), 261-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828822
$L^{p} $ estimates for maximal functions and Hilbert transforms along flat convex curves in $\mathbf{R}^{2} $
Hasse Carlsson, Michael Christ, Antonio Cordoba, Javier Duoandikoetxea, Jose L. Rubio de Francia, James Vance, Stephen Wainger and David Weinberg.
Bull. Amer. Math. Soc. 14 (1986), 263-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828823
An almost-orthogonality principle with applications to maximal functions associated to convex bodies
Anthony Carbery.
Bull. Amer. Math. Soc. 14 (1986), 269-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828824
$IP_r $-sets, Szemerédi’s theorem, and Ramsey theory
H. Furstenberg and Y. Katznelson.
Bull. Amer. Math. Soc. 14 (1986), 275-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828825
Compact Riemannian manifolds with positive curvature operators
John Douglas Moore.
Bull. Amer. Math. Soc. 14 (1986), 279-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828826
The classification of maps of surfaces
David Gabai and William H. Kazez.
Bull. Amer. Math. Soc. 14 (1986), 283-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828827
Generalizations of the Neumann system
R. J. Schilling.
Bull. Amer. Math. Soc. 14 (1986), 287-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828828
Intersections of higher-weight cycles over quaternionic modular surfaces and modular forms of Nebentypus
B. Brent Gordon.
Bull. Amer. Math. Soc. 14 (1986), 293-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828829
Rigidity among prime-knot complements
Wilbur Whitten.
Bull. Amer. Math. Soc. 14 (1986), 299-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828830
Realizing symmetries of a subshift of finite type by homeomorphisms of spheres
J. B. Wagoner.
Bull. Amer. Math. Soc. 14 (1986), 301-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 828831

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Recurrence in ergodic theory and combinatorial number theory, by H. Furstenberg.
Reviewer: Karl Petersen
Bull. Amer. Math. Soc. 14 (1986), 305-309
Review information
Full-text PDF Free Access
Nonparametric functional estimation, by B. L. S. Prakasa Rao.
Reviewer: James R. Thompson
Bull. Amer. Math. Soc. 14 (1986), 310-312
Review information
Full-text PDF Free Access
Gauss, a biographical study, by W. K. Bühler.
Reviewer: Paul T. Bateman
Bull. Amer. Math. Soc. 14 (1986), 312-317
Review information
Full-text PDF Free Access
On a new method of analysis and its applications, by Paul Turán.
Reviewer: R. Tijdeman
Bull. Amer. Math. Soc. 14 (1986), 318-322
Review information
Full-text PDF Free Access
Invariance theory, the heat equation, and the Atiyah-Singer index theorem, by Peter B. Gilkey.
Reviewer: Jozef Dodziuk
Bull. Amer. Math. Soc. 14 (1986), 322-325
Review information
Full-text PDF Free Access